Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Love & Marriage Love & Marriage

Has anyone else tried the depo shot? I got it because my mom suggested it and haven't had my period yet but it has been making me 'crazy'. It's like I'm pregnant mixed with pms. Does anyone else had this experience?


Group Mod of: Pregnancy Group and November 2010 Babies. Admin of: February 2009 Babies. Join me in my other favorite group: Love & Marriage

by on Jan. 23, 2011 at 10:27 PM
Replies (21-28):
Godblessedmex4
by on Jan. 24, 2011 at 9:49 PM
I have not, my best friend was on it for a while. She is very very active and a health nut, beautiful body even after 3 kids......she gained 120 lbs in 4 months because of it and she got pregnant, the drs don't know for sure but think the 2 months she got the shot before finding out she was pregnant was the reason for her sons delays, and we just found out there is a possibility he is autistic. IMO depo is just not worth it!
Posted on CafeMom Mobile
PrincessNicole
by on Jan. 24, 2011 at 10:52 PM

I don't remember feeling that way. But I got no period at all the entire time I was on it. And when I got off of it, it took a LONG time to get pregnant again. Plus it made me gain a bunch of weight. Personally, I hated it.

SMRagan
by on Jan. 25, 2011 at 9:39 AM
Used the pill for years but then got mirena, loved it. My period was light spotting for less than 24 hrs, every few months!!! Due to other medical issues, after having it in for 4 yrs, had mirena removed, now after about 9 yrs after finding about 1st baby found out am expecting another! After this one comes, told hubby he is getting snipped. We have talked about it in the past and he has always agreed that when we are done he will get snipped since it is easier on his body than mine. Now, with my other medical issues, he has no option.
Posted on CafeMom Mobile
Solomon6
by on Jan. 25, 2011 at 12:04 PM

We are trusing God with this one! :)

so1986
by on Jan. 25, 2011 at 12:05 PM

I didn't have too many problems with going nuts on the Depo but I gained a lot of weight.

HollyBerry727
by on Jan. 25, 2011 at 12:09 PM

 Not me, but a friend of mine used to get it. She never got a period while on it and it messed her all up. She got pregnant after she stopped getting it and she had a M/C. (I don't know if it had anything to do with the shot or not) She acted like it did. She also gained a lot of weight.

dove7
by on Jan. 25, 2011 at 12:13 PM

lol.... NO

4evamami
by on Jan. 25, 2011 at 12:16 PM

I had the shot and got an allergic reaction to it!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)